Jump to content

Gi Problems- Feeling Faint


friday7
 Share

Recommended Posts

I know that POTS can cause GI symptoms but I 'm curious to what kinds of symptoms people have.

I often have a squeezing sensation in my arms and legs. A pressure. But when I look up these symptoms it always mentions pressure in the chest not arms of legs.

ALso when these symptoms are bad, it seems that walking actually makes it worse. It's like it makes the gas build up more. This does'nt make sense to me because I've always heard that movement or walking will help break up the gas.

But I've had this happen to me so often now. I'll be feeling lightheaded and all while walking and then I'll start to feel pressure in my limbs and also chest. If i keep walking it continues to build up and then I feel like I'm going to pass out.

The symptoms sound like POTS symptoms, but, this is different thanwhat I normally experience when I get POTS symptoms from waking.

Usually when I get POTS symptoms, faintness, etc. while walking I'll sit down and rest. Then i 'll continue on. And since I started taking salt tablets and got my pressure up, I usually don't feel faint from walking as long as I sit enough in between.. I found that if I walk then sit then walk then sit , and I don't overdo it. I'm usually fine.

But this is different. I'll be walking and I'll start to feel weak and my legs will start to feel pressure in them. If keep walking it just builds and builds. and then goes into my arms.

I then find myself spending the whole night up in bed throwing up water and trying to burp . Then if I can go to the bathroom I feel some relief..Also I'll feel relief if I burp enough.

I find that this happens more if I don't keep regular. Which I haven't been lately..And I was off off my Prilosec for two weeks so I'm back to being gassy again. (I started taking them again, but only for two days now)

It happened today a little. I have had gas the past week, and today I was just sitting at my computer for a while I got up to go into the other room and as soon as i started moving I felt like i was going to pass out. I quickly laid on the bed, and then I felt the pressure in my arms. I took some seltzer , and started burping, then went to the bathroom and within a little while I felt better. I was able to walk around. It was definitely the gas that bothered me..It just doesn' t make sense . I can't find anything about gas making you feel faint or lightheaded.

I don't know I guess i'm just wondering g if anyone else has anything similar. I told my doctor and he was like 'walking doesn't build up gas'. But I swear in this case it does. I wonder if having POTS makes my problem different than the normal person with gas.

Link to comment
Share on other sites

I've noticed this too and the pressure does build up and shoots up to the head and gives you an over all woozy feeling. Who knows maybe the gas pressure even triggers the vagus nerve.

In the beginning my gas pressure was higher, a lot of heart burn, belching like a sailor. Now I'm getting more abdominal pain and I think I"m getting trapped gas in places like my side where maybe there is that turn in the colon. Maybe things get slowed down there.

When it was higher I used simethicone tablets and that often helped.

You can also try drinking something like creme soda that usually brings it right up for me.

I was having headaches and stomach aches for 3 days and a friend I have said she gets the same when she gets sluggish. She uses a colon cleanse and she says it takes the headaches right away.

I am a bit leary to put anything in my system so I might look for a more natural route like maybe an apple or something that will help add some fiber or even a stool softener could keep things moving along more smoothly.

Good luck I know it can make things a bit miserable.

Link to comment
Share on other sites

I've noticed this too and the pressure does build up and shoots up to the head and gives you an over all woozy feeling. Who knows maybe the gas pressure even triggers the vagus nerve.

In the beginning my gas pressure was higher, a lot of heart burn, belching like a sailor. Now I'm getting more abdominal pain and I think I"m getting trapped gas in places like my side where maybe there is that turn in the colon. Maybe things get slowed down there.

When it was higher I used simethicone tablets and that often helped.

You can also try drinking something like creme soda that usually brings it right up for me.

I was having headaches and stomach aches for 3 days and a friend I have said she gets the same when she gets sluggish. She uses a colon cleanse and she says it takes the headaches right away.

I am a bit leary to put anything in my system so I might look for a more natural route like maybe an apple or something that will help add some fiber or even a stool softener could keep things moving along more smoothly.

Good luck I know it can make things a bit miserable.

Thanks It's good to know I'm not the only one who feels this way. Yeah I'm kind of afraid of things that colon cleanses as well. Not that I don't think they can help but I've had problems with things like that in the past.

I find it helpful to know that you and your friend experience headaches because of this. I keep thinking they are separate issues because that's what a doctor told me once. MY intuition tells me this is not true. Well I should say my body tells me. Cause every time I have this feeling it is also accompanied my lightheadedness and headaches or pressure in my head.

I really haven't had this problem for a long time. I used to have it all of the time. I went to doctors for help. I even had trouble breathing. They would say it's anxiety. I"d say I wasn't anxious until I felt I couldn't breathe right. But so I noticed more and more that whenever I felt this way as soon as I would get rid of the gas I'd feel better, and breathe fine.

Anyway, I think I have let things go in the past year. Once I get rid of a symptoms I tend to get lazy about keeping up what helps keep it away. It's like I feel I'm normal and forget I have to do the things I need to, to keep it that way.

I was taking bran every morning, and four fiber pills . And also the Prilosec. After I got regular I was feeling pretty good for the past year. But lately since I was feeling good, and I'd skip taking a pill here and there. or I'd forgot to take them for a day or two. And I've stopped taking the bran. It didn't really effect me , and then I stopped the Prilosec. I ran out and hadn't had them for a week. Now I'm feeling all gassed up again.;)

It kind of figures. But , first I got all panicky,wondering why I was feeling this way, until I sat and really thought about it. I realize it makes sense that I'd feel this way since I wasn't taking care of myself.

So I keep telling myself that I've got to get back on my routine and get regular and that should help . In the meantime It's just good to know I'm not alone.

thanks;)

Susan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...